Asymptotics of Monte Carlo maximum likelihood estimators

Miasojedow, B, Niemiro, W, Palczewski, JA orcid.org/0000-0003-0235-8746 et al. (1 more author) (2016) Asymptotics of Monte Carlo maximum likelihood estimators. Probability and Mathematical Statistics, 36 (2). pp. 295-310. ISSN 0208-4147

Abstract

Metadata

Authors/Creators:
Keywords: asymptotic statistics, empirical process, importance sampling, maximum likelihood estimation, Monte Carlo method
Dates:
  • Published: 2016
  • Accepted: 30 December 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Jan 2016 12:30
Last Modified: 24 Jan 2017 13:37
Published Version: http://www.math.uni.wroc.pl/~pms/files/36.2/Articl...
Status: Published
Publisher: University of Wroclaw

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export